# SDR COMA0660303

- Difficulty date: April 12, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N443CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7539
- Aircraft time: 11,904 hours, 10,746 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393219
- Part serial: 01095H5018
- Condition: Cracked
- Location: Cockpit
- Part time: 11,904 hours, 10,746 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5878 - EN ROUTE BOS-DCA THE CAPTAIN'S WINDSHIELD CRACKED.  REPLACED THE CAPTAIN'S WINDSHIELD.
